# SDR AALA202010039015

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,820 hours, 8,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PLACARD AT CABIN DOOR 4L HAS FALLEN OFF. REPLACED EXIT LIGHT LENS AFT OF 4L CABIN DOOR.
